# SDR HEEA0014803

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350301101
- Condition: Leaking
- Location: Float Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BAG FAILED 6 MONTH INSPECTION.  LEAK AT FORWARD END AT BOTTOM.
